Survey non-response and unemployment duration


Berg, Gerard J. van den ; Lindeboom, Maarten ; Dolton, Peter



DOI: https://doi.org/10.1111/j.1467-985X.2006.00422.x
URL: https://rss.onlinelibrary.wiley.com/doi/full/10.11...
Additional URL: https://www.jstor.org/stable/3877437
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Journal of the Royal Statistical Society / A, Statistics in Society
Volume: 169
Issue number: 3
Page range: 585-604
Place of publication: London [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0035-9238 , 0964-1998 , 1467-985X
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Berg, Gerard J. van den ; Lindeboom, Maarten ; Dolton, Peter (2006) Survey non-response and unemployment duration. Journal of the Royal Statistical Society / A, Statistics in Society London [u.a.] 169 3 585-604 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item